# SDR REXA2016080101426

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 20,163 hours, 13,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISES THAT A SMALL PORTION OF EMERGENCY LIGHT STRIP IS BROKEN NEAR GALLEY & FWD LAV.  R & R THE EMERGENCY LIGHT IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED.
